Triangulation extensions of self-homeomorphisms of the real line
Qi, Yi1,2; Zhong, Yumin3
刊名KYOTO JOURNAL OF MATHEMATICS
2017-04-01
卷号57期号:1页码:1-15
ISSN号2156-2261
DOI10.1215/21562261-3664950
英文摘要For every sense-preserving self-homeomorphism of the real axis, Hubbard constructed an extension that is a self-homeomorphism of the upper half-plane by triangulation. It is natural to ask if such extensions of quasisymmetric homeomorphisms of the real axis are all quasiconformal. Furthermore, for what sense-preserving self-homeomorphisms are such extensions David mappings? In this article, a sufficient and necessary condition for such extensions to be quasiconformal and a sufficient condition for such extensions to be David mappings are given.
WOS研究方向Mathematics
语种英语
出版者DUKE UNIV PRESS
WOS记录号WOS:000394475300001
内容类型期刊论文
源URL[http://ir.amss.ac.cn/handle/2S8OKBNM/24859]  
专题中国科学院数学与系统科学研究院
通讯作者Qi, Yi
作者单位1.Beihang Univ, Sch Math & Syst Sci, Beijing, Peoples R China
2.Beihang Univ, LIMB, Beijing, Peoples R China
3.Chinese Acad Sci, Acad Math & Syst Sci, Beijing, Peoples R China
推荐引用方式
GB/T 7714
Qi, Yi,Zhong, Yumin. Triangulation extensions of self-homeomorphisms of the real line[J]. KYOTO JOURNAL OF MATHEMATICS,2017,57(1):1-15.
APA Qi, Yi,&Zhong, Yumin.(2017).Triangulation extensions of self-homeomorphisms of the real line.KYOTO JOURNAL OF MATHEMATICS,57(1),1-15.
MLA Qi, Yi,et al."Triangulation extensions of self-homeomorphisms of the real line".KYOTO JOURNAL OF MATHEMATICS 57.1(2017):1-15.
个性服务
查看访问统计
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。


©版权所有 ©2017 CSpace - Powered by CSpace